Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the plane sections method for functions of two variables

Author: T. L. McCoy
Journal: Quart. Appl. Math. 30 (1973), 481-490
MSC: Primary 32A10
DOI: https://doi.org/10.1090/qam/399496
MathSciNet review: 399496
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars V. Ahlfors, Complex analysis, 3rd ed., McGraw-Hill Book Co., New York, 1978. An introduction to the theory of analytic functions of one complex variable; International Series in Pure and Applied Mathematics. MR 510197
  • [2] Stefan Bergman, On the coefficient problem in the theory of a system of linear partial differential equations, J. Analyse Math. 11 (1963), 249–274. MR 0159031, https://doi.org/10.1007/BF02789987
  • [3] Ralph Philip Boas Jr., Entire functions, Academic Press Inc., New York, 1954. MR 0068627
  • [4] C. Carathéodory, Algebraic theory of measure and integration, Translated from the German by F. E. J. Linton, Chelsea Publishing Co., New York, 1963. MR 0148836
  • [5] Robert P. Gilbert, Function theoretic methods in partial differential equations, Mathematics in Science and Engineering, Vol. 54, Academic Press, New York-London, 1969. MR 0241789
  • [6] Lars Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. MR 0203075
  • [7] R. F. Millar, Singularities of two-dimensional exterior solutions of the Helmholtz equation, Proc. Cambridge Philos. Soc. 69 (1971), 175–188. MR 0268534
  • [8] P. C. Rosenbloom, Distribution of zeros of polynomials, Lectures on functions of a complex variable, The University of Michigan Press, Ann Arbor, 1955, pp. 265–285. MR 0072206

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 32A10

Retrieve articles in all journals with MSC: 32A10

Additional Information

DOI: https://doi.org/10.1090/qam/399496
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society